Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

White pasty dischange under foreskin, yeast infection, canesten. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
White pasty dischange under foreskin
I am 21 years old, not circumscized.I have been battling with (probably) a yeast infestion on the head and foreskin of my penis for about 2-3 months( 2 weeks canesten, comes back after 7 days, 3 weeks canesten, comes back afer 1 week,etc). First, is there something to do? and now I stopped putting cream on, but when I masturbate there are white pasty pellets that form under my foreskin(quite a few)and it never did that before. What are these and how can I treat it? thanks.
Posted Tue, 22 May 2012 in Skin Hair and Nails
Answered by Dr. Gaurang Krishna 2 hours later

Thanks for writing in.

This is a very common problem. It is called smegmitis.

Basically it is an ellergy to the normal penile secretion called smegma.

Smegma is a fluid that is continuously secreted by the penile glands. It tends to get accumulated under the uncircumsized foreskin and sometimes it may cause an allergy and produces symptoms akin to an yeast infection..Usually no treatment is required.

My suggestion would be to clean the penis with normal tap water and simple soap 2-3 times daily for a fortnight or so.

This may help you to a great extent. do not use any creams or canesten as you have already have enough. This doesnt sound like an yeast infection to me.

You may goto a dermatologist and get yourself tested for yeast infection (scraping)
if this doesnt help.

I hope I have answered your question.

If you have any further question, please do not hesitate to ask me.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor